# SDR HALA9700132

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corrosion
- Location: Bs 636-655
- Part time: 33,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FROM LOG PAGE 159100:  HEAVY CORROSION ON LONGERON SPLICE 28R, STA 636 TO STA 655.  REPAIRED PER  DACO TELEX.  FAX DAC51 DATED 6-18-97.  (X)
